Roland Uhlmann

Key account manager Swiss Market & IoT lead
Ericsson Switzerland
Participates in 1 Session

Roland Uhlmann started his professional career as electrician and evolved to the telecommunications branch after his secondary studies in computer science.

Since 1998, Mr. Uhlmann has been working at Ericsson, holding various positions within the company. Starting as a system engineer, supervising telecommunication systems, then as project and program manager, responsible for complex, multinational software development and integration projects. From 2009 on, he held various management positions in the areas of consulting and systems integration. At that time, he also completed his EMBA.

Since 2013, he is a member of Ericsson AG board and is currently responsible for business development for Transport and the IoT business unit for Switzerland.

Roland Uhlmann lives in Bern, Switzerland, is married and has two children. In his leisure time he likes to take challenging mountain biketours

Sessions in which Roland Uhlmann participates

Friday 9 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
10:00 AM
10:00 AM
Industry 4.0 & Smart Factory & Delivery 1 hour, 10:00 AM - 11:00 AM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Srdjan Krco, DunavNET (Moderator)

Roland Uhlmann, Ericsson Switzerland (Participant)

Detlef Zühlke, Industrie 4.0 (Potential)

Thorsten Hülsmann, Industrial Data Space Association IDSA (Potential)

Mario Fürst, Siemens Switzerland (Participant)

Sessions in which Roland Uhlmann attends

Wednesday 7 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
12:30 PM
12:30 PM

International Conference Centre of Geneva (CICG) - Room 15

Workshop

Panagiotis Georgopoulos, Innovations Department at Swisscom (Moderator)

1:30 PM
1:30 PM
IoT Trends in Smart Cities 1 hour, 1:30 PM - 2:30 PM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Luis Muñoz, University of Cantabria (Participant)

Martin Brynskov (Participant)

Bart de Lathouwer, Open Geospatial (Potential)

Svetoslav Mihaylov, European Commission (Potential)

Nikolaos Kontinakis, EUROCITIES (Participant)

Olavi Luotonen, European Commission (Potential)

Ulrich Ahle, FIWARE Foundation (Participant)

Cristina Bueti, ITU - International Telecommunication Union (Moderator)

2:00 PM
2:00 PM
IoT in Medical Science and Healthcare 1 hour 45 minutes, 2:00 PM - 3:45 PM

International Conference Centre of Geneva (CICG) - Room 16

Workshop

Parag Chatterjee, National Technological University (Universidad Tecnológica Nacional), Buenos Aires, Argentina (Moderator)

Emmanuel Benoist, Bern University of Applied Sciences (Participant)

Jan Sliwa, Bern University of Applied Sciences (Participant)

Sergio Guillen Barrionuevo, MYSPHERA (Participant)

Jean Francòis Ciparisse, University of Rome Tor Vergata (Participant)

4:15 PM
4:15 PM
IoT and Big Data 1 hour, 4:15 PM - 5:15 PM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Ana García Robles, Big Data Value Association (BDVA) (Moderator)

Chonggang Wang (Potential)

Thomas Hahn, Siemens (Participant)

Peter Wittenburg, Max Planck Computing and Data Facility (Participant)

Martin Serrano, Insight Centre for Data Analytics (Participant)

Thursday 8 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
9:00 AM
9:00 AM
Web of Things 1 hour, 9:00 AM - 10:00 AM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Nabil Abdennadher, HES-SO (University of Applied Sciences of Western Switzerland) (Potential)

Dominique Guinard, EVRYTHNG (Moderator)

Danh Iephuoc, Technical University of Berlin (Potential)

Dave Raggett, W3C (Participant)

César Viho, INRIA/IRISA - Université de Rennes I (Participant)

An inside look at IoT Enablers by Swisscom 1 hour 45 minutes, 9:00 AM - 10:45 AM

International Conference Centre of Geneva (CICG) - Room 13

Workshop

Julian Dömer, Swisscom (Participant)

10:00 AM
10:00 AM

International Conference Centre of Geneva (CICG) - Room 2

Keynote

Srdjan Krco, DunavNET (Moderator)

Martin Bürki, Ericsson Switzerland (Participant)

Vlad Mihai Trifa, Swisscom (Participant)

11:30 AM
11:30 AM
IoT Security & Privacy 1 hour, 11:30 AM - 12:30 PM

International Conference Centre of Geneva (CICG) - Room 3

Luca Bolognini (Participant)

Jean Phillipe Walter, Préposé fédéral à la protection des données et à la transparence (Participant)

Nicole Jones, Google INC (Potential)

James St-Pierre, National Institute of Standards and Technology (Participant)

Sébastien Ziegler, Mandat International (Moderator)

Joe Cannataci, Office of the High Commissioner for Human Rights (Potential)

Philippe Zimmermann, Silent Circle (Potential)

Kamran Sayrafian, NIST (Potential)

Gemma Farmer, ICO - UK (Potential)

Norberto Andrade, Facebook (Potential)

Paul Nemitz, European Commission (Participant)

Whitfield Diffie, Stanford (Potential)

IoT Standards Ecosystem - What's new? 1 hour, 11:30 AM - 12:30 PM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Bilel Jamoussi (Moderator)

Dave Raggett, W3C (Participant)

Patrick Guillemin, AIOTI - ETSI (European Telecommunications Standards Institute) (Participant)

Samita Chakrabarti, IETF - 6Lo (Potential)

Athinas Trakas, Open Geospatial (Potential)

Omar Elloumi, Nokia (Participant)

Gabriel Montenegro, Microsoft (Potential)

Patrick Wetterwald, Cisco (Participant)

Nelson Malaguti, International Telecommunication Union (ITU) (Participant)

1:30 PM
1:30 PM
Ubiquitous IoT Perspectives 1 hour, 1:30 PM - 2:30 PM

International Conference Centre of Geneva (CICG) - Room 2

Keynote

Domenico Arpaia, OrbiWise SA (Participant)

Sébastien Ziegler, Mandat International (Moderator)

Andrea Onetti, STMicroelectronics (Participant)

2:00 PM
2:00 PM
Innovative IoT Platform Technologies (EPI Workshop) 1 hour 45 minutes, 2:00 PM - 3:45 PM

International Conference Centre of Geneva (CICG) - Room 17

Workshop

Tushar Raju, European Platforms Initiative (IoT-EPI) (Moderator)

Arne Bröring, Siemens (Participant)

Sergios Soursos, Intracom SA Telecom Solutions (Participant)

Ulrich Ahle, FIWARE Foundation (Participant)

Srdjan Krco, DunavNET (Participant)

Heini Ikävalko, Aalto University School of Business (Participant)

5:15 PM
5:15 PM
IoT & the Fourth Industrial Revolution 1 hour 30 minutes, 5:15 PM - 6:45 PM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Sergio Gusmeroli, Politecnico di Milano (Moderator)

John Soldatos, INTRASOFT International (Participant)

Mauro Isaja, Engineering Ingegneria Informatica SPA (Potential)

Uri Shani, IBM (Participant)

Pier Luigi Petrali, Whirlpool (Participant)

Oscar Lazaro, Innovalia Association (Participant)

Juan Cadavid, CEA LIST (Participant)

5:30 PM
5:30 PM
M2M Interoperability 1 hour, 5:30 PM - 6:30 PM

International Conference Centre of Geneva (CICG) - Room 4

Panel

Omar Elloumi, Nokia (Moderator)

Stefan Hoppe, OPC Foundation (Potential)

Jan Höller (Potential)

Eunah Kim, Device Gateway SA & UDG Alliance (Participant)

Antonio Jara, HOP Ubiquitous (Participant)

Friday 9 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
9:00 AM
9:00 AM
IoT, Smart Living & Ageing Well 1 hour, 9:00 AM - 10:00 AM

International Conference Centre of Geneva (CICG) - Room 4

Panel

Carlos Enrique Palau Salvador, Universitat Politecnica de Valencia (Moderator)

Sergio Guillen Barrionuevo, MYSPHERA (Participant)

Mario Díaz Nava, ST Microelectronics (Potential)

Mustapha Bouraoui, STMicroelectronics (Participant)

Ron Zimmer, CABA (Potential)

John Farserotu, CSEM/ETSI Technical Committee (TC) SmartBAN (Participant)

Helmi Ben Hmida, Smart Living Competence Center in the Fraunhofer Institute (Participant)

IoT Market Perspectives 1 hour, 9:00 AM - 10:00 AM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Dimitri Konstantas, Interfaculty Computer Science Centre / Information Science Institute (ISI) of the Geneva School of Economics and Management of the University of Geneva (Moderator)

Andrea Siviero, IDC's Customer Insights & Analysis Group / IDC European IoT Practice (Participant)

Adriana Blanco (Potential)

Alexander Gluhak, Urban Data Collective (Potential)

Michele Pelino (Potential)

Jim Morrish (Potential)

Georges Kotrotsios, CSEM (Participant)

Abhishek Sharma, Beyond Evolution TechSolutions Pvt. Ltd. (Participant)

Jorge Rodrigues, Ericsson (Participant)